# SDR SIMA20160703001

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 28,404 hours, 24,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 14534984403
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR GROUND ILLUMINATION EMERGENCY LIGHT INOPERATIVE.  R & R MAIN DOOR SWING ARM SHROUD, CONTAINING EMERGENCY LIGHT IAW AMM 25-23-04. EMERGENCY LIGHTS, OPS CHECK GOOD IAW AMM 33-50-00.
